# SDR 2005FA0000935

- Difficulty date: June 21, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N1539G
- Make and model: Balwks FIREFLY7B
- Aircraft serial: 10249
- System (JASC): 5102 · Balloon Reports
- Part: Envelope
- Part number: FFAX7B
- Part serial: 10249
- Condition: Failed
- Location: Balloon
- Part time: 263 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BALLOON ENVELOPE FAILED FUEL CONSUMTION FLIGHT TEST.  (K)
